Browsed by
Tag: side effects

hair loss and chronic illness…

hair loss and chronic illness…

I’d love to tell you that before developing postural orthostatic tachycardia syndrome (POTS) and mast cell activation disorder (MCAD), I had silky, lustrous locks. But that would be a lie. I have always had unfortunate hair. I was born with a thick black mop atop my head. As a little girl, it lightened up a lot and had cute little curls on the ends. But then I turned into a bit of a tomboy and my mom cut off all…

Read More Read More

side effects are a pain in the eye…

side effects are a pain in the eye…

Most POTSies that I have spoken to are on at least one medication to treat their symptoms, often a whole plethora of pills. I’ll save the list of medications I take for a future post, but to give you an idea of the length of said list, the pharmacy ranks third on the frequency list of places I visit per month, outranked only by home and work. I’ve developed quite the friendship with Gary (my pharmacist). People with POTS tend…

Read More Read More